# SDR AALA20120102MIA04

- Difficulty date: January 2, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 65,033 hours, 22,968 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED ON APPROACH WHEN FLAPS WERE MOVED TO 25 FROM 20 TRAILING EDGE FLAP 95YM MESSAGE.  ACCOMPLISHED GO AROUND.  WHEN FLAPS WERE MOVED BACK 20 MESSAGE DISSAPEARED.  FLIGHT LANDED MIA WITHOUT INCIDENT.  FOUND NUMBER 1 CONTROLLER AT FAULT.  REPLACED NUMBER 1 FLAP SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
